Soliton solutions of the Boussinesq equation via an efficient analytical technique

Özışık M., Seçer A., Bayram M., Yusuf A., Sulaiman T. A.

Modern Physics Letters B, vol.36, no.28-29, 2022 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 28-29
  • Publication Date: 2022
  • Doi Number: 10.1142/s0217984922501494
  • Journal Name: Modern Physics Letters B
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Chemical Abstracts Core, INSPEC, zbMATH
  • Keywords: Bright-singular, periodic dark-singular, modified extended tanh expansion, Riccati equation
  • Yıldız Technical University Affiliated: Yes


© 2022 World Scientific Publishing Company.In this paper, we consider the Boussinesq equation which is an important equation and it is widely used in coastal engineering, harbors, shallow seas and water wave to model weakly nonlinear and long wave approximation. Exact traveling wave solutions in such equations are extremely valuable in analytical and numerical theories. To compute the soliton solutions of this model, we employ an enhanced modified extended tanh expansion method. We demonstrate that the characteristics of soliton solutions may reflect the dispersion of propagation on wave fronts and have an acceptable reliance on parameter values. Bright, dark, bright-singular, dark-singular, periodic-bright singular, periodic dark-singular solutions identified and three-dimensional (3D), contour and two-dimensional (2D) layouts are represented graphically.